International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 131

Research Paper | Mathematics | India | Volume 3 Issue 4, April 2014


A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function

D. Jasmine. E. C. | Henry Amirtharaj [3]


Abstract: On account of the effect of limited treatment resources on the control of epidemic disease, a modified SIR epidemic model with generalized saturated incidence rate is incorporated. The stability analysis of the disease-free and the endemic equilibrium are discussed with a nonlinear incidence rate.


Keywords: Basic Reproduction Number R0, Disease-Free Equilibrium, Epidemic, Endemic Equilibrium


Edition: Volume 3 Issue 4, April 2014,


Pages: 440 - 443


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

D. Jasmine. E. C., Henry Amirtharaj, "A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function", International Journal of Science and Research (IJSR), Volume 3 Issue 4, April 2014, pp. 440-443, https://www.ijsr.net/get_abstract.php?paper_id=20131483

Similar Articles with Keyword 'Epidemic'

Downloads: 93

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1754 - 1757

Stochastic Epidemic Model with Poisson Infection Rate without Removal

G. Ramesh [8] | R. Surendar [2]

Share this Article

Downloads: 110

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii | J. Hussain

Share this Article
Top